# SDR SWAA2014061629107

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 50,948 hours, 29,650 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESS WEB AT CRACKED AT BS 663, RBL 35.  REPAIRED WEB IAW SRM.
